MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 60PFSS40
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: evaluation codes updated.Device evaluation: one sample was received in used condition.A visual inspection found that the flange had a cut near the tube.The reported failure mode was confirmed.A root cause was unable to be confirmed as no information was provided of how many times the product was used and how the sanitization process was made for the part.No non-conformances were found during the batch review and no additional complaints were identified to this lot.
 
Event or Problem Description
It was reported that the tracheostomy tube's flange was found split.There was patient involvement and no patient harm recorded.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20127665
Report Number9617604-2024-00687
Device Sequence Number16940736
Product Code BTO
UDI-Device Identifier15021312516784
UDI-Public(01)15021312516784(17)271118(10)4352798
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number60PFSS40
Device Lot Number4352798
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age11 YR
Patient SexMale
Patient Weight23 KG